Alert archive / California / Winter Storm Warnings in 2016
Winter Storm Warning 2, NWS Hanford, CA
NWS Hanford, CA issued this winter storm warning at Jan 5, 2016, 12:03 PM PST. It took effect at Jan 6, 2016, 10:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2016, 12:03 PM PST (20:03 UTC)
- In effect from
- Jan 6, 2016, 10:00 AM PST
- Expired
- Jan 7, 2016, 4:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
400 WWUS46 KHNX 052003 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1203 PM PST TUE JAN 5 2016 CAZ096-097-060600- /O.NEW.KHNX.WS.W.0002.160106T1800Z-160107T1200Z/ /O.CON.KHNX.WS.W.0001.000000T0000Z-160106T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SHAVER LAKE...YOSEMITE VALLEY... CAMP NELSON...GIANT FOREST...JOHNSONDALE...LODGEPOLE 1203 PM PST TUE JAN 5 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 6000 FEET... ...WINTER STORM WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM PST THURSDAY. * SNOW ACCUMULATIONS...ADDITIONAL 6 TO 10 INCHES ABOVE 6000 FEET THROUGH THIS EVENING. 8 TO 16 INCHES ABOVE 4000 FEET FROM LATE WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT. * TIMING...SNOW WILL FALL...HEAVY AT TIMES...THROUGH THIS EVENING AND AGAIN LATE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...DIFFICULT TRAVEL CONDITIONS DUE TO SNOW COVERED AND ICE COVERED ROADS. POSSIBLE ROAD CLOSURES AND TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ095-060600- /O.NEW.KHNX.WW.Y.0002.160106T1800Z-160107T1200Z/ /O.CON.KHNX.WW.Y.0001.000000T0000Z-160106T0600Z/ KERN COUNTY MOUNTAINS- 1203 PM PST TUE JAN 5 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 6000 FEET... ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM PST THURSDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 4000 FEET FOR SNOW... WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM PST THURSDAY. * SNOW ACCUMULATIONS...ADDITIONAL 1 TO 3 INCHES ABOVE 6000 FEET THROUGH THIS EVENING. 5 TO 10 INCHES ABOVE 4000 FEET FROM LATE WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT. * TIMING...SNOW WILL FALL...THROUGH THIS EVENING AND AGAIN LATE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...DIFFICULT TRAVEL CONDITIONS DUE TO SNOW COVERED AND ICE COVERED ROADS. POSSIBLE ROAD CLOSURES AND TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ DS
5 follow-up statements
479 WWUS46 KHNX 060555 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 955 PM PST TUE JAN 5 2016 CAZ096-097-061400- /O.EXP.KHNX.WS.W.0001.000000T0000Z-160106T0600Z/ /O.CON.KHNX.WS.W.0002.160106T1800Z-160107T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SHAVER LAKE...YOSEMITE VALLEY... CAMP NELSON...GIANT FOREST...JOHNSONDALE...LODGEPOLE 955 PM PST TUE JAN 5 2016 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM PST THURSDAY ABOVE 7000 FEET... * SNOW ACCUMULATIONS...10 TO 16 INCHES. * TIMING...SNOW WILL MOVE IN FROM THE WEST WEDNESDAY MORNING AND IT WILL BECOME HEAVY AT TIMES. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...DIFFICULT TRAVEL CONDITIONS DUE TO SNOW COVERED AND ICE COVERED ROADS. POSSIBLE ROAD CLOSURES AND TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ095-061400- /O.EXP.KHNX.WW.Y.0001.000000T0000Z-160106T0600Z/ /O.CON.KHNX.WW.Y.0002.160106T1800Z-160107T1200Z/ KERN COUNTY MOUNTAINS- 955 PM PST TUE JAN 5 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM PST THURSDAY ABOVE 4000 FEET... * SNOW ACCUMULATIONS...RANGING FROM UP TO 1 INCH NEAR 4000 FEET TO 6 TO 9 INCHES ABOVE 6500 FEET. * TIMING...AFTER A NIGHT OF LITTLE ADDITIONAL ACCUMULATION, SNOW WILL AGAIN MOVE INTO THE REGION BY LATE WEDNESDAY MORNING. THE SNOW WILL CONTINUE THROUGH THE AFTERNOON AND NIGHTTIME HOURS. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...DIFFICULT TRAVEL CONDITIONS DUE TO SNOW COVERED AND ICE COVERED ROADS. POSSIBLE ROAD CLOSURES AND TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ DUDLEY
515 WWUS46 KHNX 061315 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 515 AM PST WED JAN 6 2016 CAZ096-097-062115- /O.CON.KHNX.WS.W.0002.160106T1800Z-160107T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SHAVER LAKE...YOSEMITE VALLEY... CAMP NELSON...GIANT FOREST...JOHNSONDALE...LODGEPOLE 515 AM PST WED JAN 6 2016 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST THURSDAY... * SNOW ACCUMULATIONS...8 TO 16 INCHES ABOVE 4000 FEET FROM LATER THIS MORNING THROUGH EARLY THURSDAY MORNING. * TIMING...SNOW WILL MOVE IN FROM THE WEST THIS MORNING AND BECOME HEAVY AT TIMES BY MID-DAY. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...DIFFICULT TRAVEL CONDITIONS DUE TO SNOW COVERED AND ICE COVERED ROADS. POSSIBLE ROAD CLOSURES AND TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ095-062115- /O.CON.KHNX.WW.Y.0002.160106T1800Z-160107T1200Z/ KERN COUNTY MOUNTAINS- 515 AM PST WED JAN 6 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST THURSDAY ABOVE 4000 FEET... * SNOW ACCUMULATIONS...5 TO 10 INCHES ABOVE 4000 FEET FROM LATER THIS MORNING THROUGH EARLY THURSDAY MORNING. * TIMING...SNOW WILL MOVE INTO THE REGION LATER THIS MORNING. THE SNOW WILL CONTINUE THROUGH THE AFTERNOON AND NIGHTTIME HOURS. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...DIFFICULT TRAVEL CONDITIONS DUE TO SNOW COVERED AND ICE COVERED ROADS. POSSIBLE ROAD CLOSURES AND TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MOLINA
079 WWUS46 KHNX 062051 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1251 PM PST WED JAN 6 2016 CAZ096-097-070500- /O.CON.KHNX.WS.W.0002.000000T0000Z-160107T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SHAVER LAKE...YOSEMITE VALLEY... CAMP NELSON...GIANT FOREST...JOHNSONDALE...LODGEPOLE 1251 PM PST WED JAN 6 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * SNOW ACCUMULATIONS...8 TO 16 INCHES ABOVE 4000 FEET FROM LATER THIS MORNING THROUGH EARLY THURSDAY MORNING. * TIMING...SNOW WILL MOVE IN FROM THE WEST THIS MORNING AND BECOME HEAVY AT TIMES BY MID-DAY. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...DIFFICULT TRAVEL CONDITIONS DUE TO SNOW COVERED AND ICE COVERED ROADS. POSSIBLE ROAD CLOSURES AND TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ095-070500- /O.CON.KHNX.WW.Y.0002.000000T0000Z-160107T1200Z/ KERN COUNTY MOUNTAINS- 1251 PM PST WED JAN 6 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY ABOVE 4000 FEET... * SNOW ACCUMULATIONS...5 TO 10 INCHES ABOVE 4000 FEET FROM LATER THIS MORNING THROUGH EARLY THURSDAY MORNING. * TIMING...SNOW WILL MOVE INTO THE REGION LATER THIS MORNING. THE SNOW WILL CONTINUE THROUGH THE AFTERNOON AND NIGHTTIME HOURS. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...DIFFICULT TRAVEL CONDITIONS DUE TO SNOW COVERED AND ICE COVERED ROADS. POSSIBLE ROAD CLOSURES AND TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BSO
544 WWUS46 KHNX 070505 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 905 PM PST WED JAN 6 2016 CAZ096-097-071200- /O.CON.KHNX.WS.W.0002.000000T0000Z-160107T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SHAVER LAKE...YOSEMITE VALLEY... CAMP NELSON...GIANT FOREST...JOHNSONDALE...LODGEPOLE 905 PM PST WED JAN 6 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * TOTAL SNOW ACCUMULATIONS...8 TO 16 INCHES ABOVE 4000 FEET. * TIMING...SCATTERED SHOWERS WILL CONTINUE TO PROVIDE AREAS OF MODERATE TO HEAVY SNOW TONIGHT. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...DIFFICULT TRAVEL CONDITIONS DUE TO SNOW COVERED AND ICE COVERED ROADS. POSSIBLE ROAD CLOSURES AND TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ095-071200- /O.CON.KHNX.WW.Y.0002.000000T0000Z-160107T1200Z/ KERN COUNTY MOUNTAINS- 905 PM PST WED JAN 6 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY ABOVE 4000 FEET... * TOTAL SNOW ACCUMULATIONS...5 TO 10 INCHES ABOVE 4000 FEET FROM LATER THIS MORNING THROUGH EARLY THURSDAY MORNING. * TIMING...SCATTERED SHOWERS WILL CONTINUE TO PROVIDE AREAS OF LIGHT TO MODERATE SNOW THROUGH TONIGHT. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * IMPACTS...DIFFICULT TRAVEL CONDITIONS DUE TO SNOW COVERED AND ICE COVERED ROADS. POSSIBLE ROAD CLOSURES AND TRAVEL DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
709 WWUS46 KHNX 071154 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 354 AM PST THU JAN 7 2016 CAZ096-097-071300- /O.EXP.KHNX.WS.W.0002.000000T0000Z-160107T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SHAVER LAKE...YOSEMITE VALLEY... CAMP NELSON...GIANT FOREST...JOHNSONDALE...LODGEPOLE 354 AM PST THU JAN 7 2016 ...WINTER STORM WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... HEAVY SNOWFALL HAD ENDED OVER THE AREA. SCATTERED SNOW SHOWERS WILL CONTINUE TODAY WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. $$ CAZ095-071300- /O.EXP.KHNX.WW.Y.0002.000000T0000Z-160107T1200Z/ KERN COUNTY MOUNTAINS- 354 AM PST THU JAN 7 2016 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING ABOVE 4000 FEET... HEAVY SNOWFALL HAS ENDED OVER THE AREA. SCATTERED SNOW SHOWERS WILL CONTINUE TODAY WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Jan 5, 3:30 AM PST, 8 hours 33 minutes earlier.
Area forecast discussion, Jan 5, 3:30 AM PST, 8 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
330 AM PST TUE JAN 5 2016
.SYNOPSIS...
A STRONG PACIFIC STORM SYSTEM WILL BRING RAIN AND MOUNTAIN SNOW TO
AREA THROUGH THIS TUESDAY EVENING. A SUCCESSION OF STORM SYSTEMS
TRACKING EASTWARD FROM THE PACIFIC WILL FOLLOW AND BRING WET WEATHER
AT TIMES TO MUCH OF THE CENTRAL CALIFORNIA INTERIOR FOR THE
REMAINDER OF THE WEEK.
&&
.DISCUSSION...
UNSETTLED CONDITIONS CONTINUE ACROSS THE CENTRAL CALIFORNIA
INTERIOR AS THE ANOTHER IN A SERIES OF STORMS PUSH THROUGH THE
WEST COAST. THE CURRENT STORM IS PROGGED AS ONE OF THE STRONGER
STORMS WITH SIGNIFICANT PRECIPITATION. WHILE THE HIGHER RADAR
RETURNS HAVE BEEN MOVING THROUGH NORTHERN CALIFORNIA...SOME HIGHER
REFLECTIVITY VALUES HAVE BEEN OBSERVED OVER THE NORTH END OF THE
DISTRICT AROUND MERCED...MARIPOSA AND MADERA COUNTIES...ALONG WITH
YOSEMITE NP. GAUGE VALUES FOR THE LAST 24 HOURS RANGE FROM ABOUT
A QUARTER OF AN INCH NEAR LOS BANOS TO A FEW HUNDREDTHS OF AN INCH
GOING DOWN TOWARD FRESNO/CLOVIS. EVEN LIGHTER AMOUNTS HAVE BEEN
SEEN IN TULARE AND KERN COUNTIES.
ASSOCIATED COLD FRONT WITH THE CURRENT STORM APPROACHING THE BAY
AREA THIS MORNING AND EXPECTED TO PUSH THROUGH THE DISTRICT ABOUT
MID-DAY. THEREFORE...WILL EXPECT AN INCREASE IN BOTH PRECIP RATES
AND COVERAGE ACROSS CENTRAL CALIFORNIA. BY MID-DAY...MODEL
CONVECTIVE INDEX SHOW A TREND TOWARD MORE INSTABILITY AS
THUNDERSTORMS MAY BE POSSIBLE FROM NEAR NOON TO JUST AFTER SUNSET.
WILL MENTION A CHANCE OF THUNDERSTORMS OVER THE VALLEY...NORTH OF
BAKERSFIELD...AND ADJACENT FOOTHILLS. WHILE MODELS SHOW THE UPPER
AIR PATTERN AS A SPLIT FLOW DISTURBANCE...ENOUGH ENERGY SHOULD
SWEEP THE DISTRICT TO FIRE UP AFTERNOON CONVECTION. IN ADDITION...
THE DISTRICT WILL NOT HAVE MUCH UPPER LEVEL SUPPORT AS THE LEFT
FRONT QUAD OF A +130KT JET MOVES THROUGH SOUTHERN CALIFORNIA.
YET...THE EDGE OF A ATMOSPHERIC RIVER WILL RESIDE OVER THE COASTAL
AREAS OF CENTRAL CALIFORNIA FOR HIGHER THEN NORMAL PRECIP-WATER.
UPPER AIR OBSERVATIONS FROM OAKLAND AND VANDENBERG BOTH SHOWED
HIGHER THEN NORMAL PRECIP-WATER VALUES...BUT WERE JUST BELOW THE
90TH PERCENTILE. THEREFORE...WILL FOLLOW WEATHER PREDICTION
CENTER GUIDANCE AND EXPECT HEAVY MOUNTAIN PRECIP WITH MODERATE
AMOUNTS OVER THE LOWER ELEVATIONS. WITH THIS...WILL KEEP THE
WINTER STORM WARNINGS AND ADVISORIES IN EFFECT FOR TODAY.
AGAIN...THIS IS A SERIES OF STORMS THAT WILL CONTINUE TO AFFECT
CENTRAL CALIFORNIA FOR MUCH OF THE WEEK. THE NEXT STORM TO FOLLOW
WILL PUSH INTO THE AREA ON WEDNESDAY WITH A CONTINUATION OF RAIN
AND MOUNTAIN SNOW. WHILE A BRIEF BREAK IN THE PRECIP MAY OCCUR
EARLY WEDNESDAY...THE PRECIP WILL START AGAIN LATER IN THE DAY.
WHILE THE NEXT STORM WILL HAVE LESS OF A SOUTHERLY COMPONENT...
COLD AIR WILL BEGIN FILTERING TOWARD SOUTHERN CALIFORNIA LATER ON
WEDNESDAY INTO EARLY THURSDAY. BY THAT TIME FRAME...MODELS SHOW
SNOW LEVELS LOWERING TO NEAR 3500 FEET. WHILE REACHING THE UPPER
PORTIONS OF THE SIERRA FOOTHILLS...THIS LEVEL WILL ALSO AFFECT
INTERSTATE 5 IN THE AREA OF THE GRAPEVINE. FRIDAY AFTERNOON MAY
SEE ANOTHER BREAK IN THE WEATHER BEFORE YET ANOTHER STORM HITS THE
AREA ON SATURDAY. WHILE NOT A BLOCK RIDGE...A WEAK RIDGE PATTERN
WILL SET ITSELF UP OVER THE WEST COAST BY THE END OF THE PERIOD ON
MONDAY. AT THAT POINT...MODEL CERTAINTY BEGIN TO LOWER ON THE
LOCATION AND TIMING OF ANOTHER STORM THAT COULD HIT THE TOWARD
MID-WEEK. WILL WAIT FOR BETTER UNCERTAINTY BEFORE ADDING WEATHER
FOR THE NEXT WEEK.
&&
.AVIATION...
AREAS MVFR AND LOCAL IFR OVER THE SAN JOAQUIN VALLEY DUE TO
HAZE...MIST AND RAIN. AREAS OF IFR IN LOW CLOUDS AND MOUNTAIN
OBSCURATIONS OVER THE SOUTHERN SIERRA NEVADA AND TEHACHAPI
MOUNTAINS....BECOMING WIDESPREAD AND EXTENDING INTO THE SOUTHERN
SIERRA FOOTHILLS BY 15Z TUESDAY. ELSEWHERE...VFR CONDITIONS WILL
PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24
HOURS.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 01-05 71:1927 35:1961 53:1986 20:1949
KFAT 01-06 73:1948 35:1947 53:1901 17:1913
KFAT 01-07 71:1911 36:1888 49:1941 20:1913
KBFL 01-05 74:1921 37:1947 53:1986 21:1949
KBFL 01-06 72:2001 37:1947 53:1978 16:1913
KBFL 01-07 76:1948 40:1983 50:1975 14:1913
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING ABOVE 6000
FEET FOR THE CAZ096-097.
WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING ABOVE 6000
FEET FOR THE CAZ095.
FLASH FLOOD WATCH FROM 7 AM PST THIS MORNING THROUGH THIS
EVENING CAZ093-094-095.
&&
PUBLIC...MOLINA
AVN/FW...DCH
SYNOPSIS...MOLINA
WEATHER.GOV/HANFORDHazardous weather outlook, Jan 5, 4:58 AM PST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 458 AM PST TUE JAN 5 2016 CAZ089>092-060000- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 458 AM PST TUE JAN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. ...THUNDERSTORMS POSSIBLE... .DAY ONE...TODAY AND TONIGHT * TIMING: THUNDERSTORMS POSSIBLE THIS AFTERNOON. * LOCATIONS INCLUDE: CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * IMPACTS: HEAVY RAIN...GUSTY WINDS...LIGHTNING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER EXPECTED. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ093-094-060000- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 458 AM PST TUE JAN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOOTHILLS OF THE SOUTHERN SIERRA NEVADA. ...THUNDERSTORMS POSSIBLE... .DAY ONE...TODAY AND TONIGHT * TIMING: THUNDERSTORMS POSSIBLE THIS AFTERNOON. * LOCATIONS INCLUDE: SOUTHERN SIERRA NEVADA FOOTHILLS. * IMPACTS: HEAVY RAIN...GUSTY WINDS...LIGHTNING AND SMALL HAIL. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. DCH
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 10:42 PM PST | Flash Flood Watch | HNX | 22 hr | |
| Jan 5, 12:03 PM PST | Winter Weather Advisory | HNX | 40 hr | |
| Jan 5, 12:13 PM PST | Wind Advisory | HNX | 28 hr | |
| Jan 5, 3:52 PM PST | Special Weather Statement | HNX | Fresno | 38 min |
Nearby
Winter Storm Warnings in California, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.